# SDR UIEA2014122600664

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,773 hours, 19,050 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998019
- Part serial: 900324
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED SWITCH LIGHT OFF, LIGHT FAILS TO ILLUMINATE ON SHUTDOWN.  LIGHT IS OK, MULTIPLE OCCASIONS.  R & R PRSOV.  RUN OPERATIONS CHECKED GOOD IAW AMM 36-11-09.
